Xolair Joint Pain

3 Replies Updated



Conversation Starter

Craig Says:


I have been having xolair injections for the past year for serve asthma and ILD every 2 weeks
My side affect are serve joint pain ,feet hips,hands , legs neck been having serve numb hands at night which is getting worse the doc thinks this could be carpal tunnel booked in for testing I have gain about 30kg I exercise every 2nd day unable to exercise every day due to soreness
I think my lungs benefit from from the xolair 1st week after the injection the next weekCan hardly function
Is this common with other long turn use of xolair







Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Craig! How are you?

Yes, those are all common side effects of Xolair and they tend to continue as long as someone is under treatment with it.

It's also been known to increase the risk of heart failure.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Wayne Says:
via mobile

Re: Verwon (# 1)

Hello
I am similar to Craig I am on a dosage of 450 mg per month and my body aches all over my feet my hips my shoulders particularly my hands all swollen and sore at night time too full stop do I come off the injection and go back to not be able to breathe or is there something my doctor should be doing to ease the pain. I am on the injection that 16 months. Thankfully I have been put forward for a new
Reslizumab.xolair they not giving me full benefit. I am waiting for a hospital bed to be available for this new drug as it is given intravenously with an overnight stay in hospital.
In the meantime do I have to suffer so badly or is there something my doctor should know to do I used to run 6 times a week and way train in the gym however my pain is so bad now I have not been able to do any training since the beginning of December 2017 full stop please advise thank you very much and best of luck Craig

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Lisa Says:
via mobile

Had first Xolair injection this week to help with idiopathic anaphylaxis. Had anaphylaxis rxn 1.5 hours after injection. Luckily I was still in dr office. Assume I should not try dose 2. Anyone else experience this?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Xolair Hair Loss & Joint Pain
I am taking Xolair for autoimmune disease. I have told my doctor about my severe hair loss and he suggested that it is n... 8 replies
joint pain with xarelto and memory loss
I am having extreme joint discomfort where I can’t move. I’ve been on it six months in the last 2 months I&#... 8 replies
joint pain with xarelto
After a single AFib event, I was put on Eliquis. I almost immediately developed severe shoulder pain in both shoulders, ... 2 replies
joint pain eliquis
I am 67 and have afib. I am put on eliquis, but ever since I have been on eliquis I am having very bad lower back, hip, ... 2 replies
JOINT PAIN IN ELIQIUS USERS CAN BE HARMFUL
I experienced extreme muscle and joint pain while taking Eliquis I reported this problem to my doctor and the nurse told... 2 replies
Joint Pain
I was in a severe accident in 2006 that caused many spinal fractures, herniated disks, and severe damage to my right kne... 2 replies
Joint pain and synthroid?
I have been taking synthroid 75mcg for the past 14 years.Recently had blood work and the Dr. wanted to lower my dose.I s... 2 replies
joint pains
My wife sometimes is having joint pains and is having arthritis. She is doing regular exercise. Besides exercise what me... 1 reply
Joint Pain with verapamil?
Started taking Verapamil for chronic migraines--started with low dose and gradually increased. As I increased, the joint... 1 reply
Joint pain with atorvastatin
I have always had normal cholesterol but a year ago was diagnosed with a 40 percent blockage of carotid artery. I starte... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 May 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA